# SDR MASA200602706

- Difficulty date: December 12, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 8,338 hours, 6,133 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Part number: 70744
- Part serial: 168
- Condition: Malfunctioned
- Location: Horiz Stab Sys
- Part time: 8,727 hours, 6,155 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2820 TUS.  STAB CH 2 INOP.  MX REMOVED AND REPLACED HORIZONTAL STAB MCU AND NR 2 SSCU.  NO FURTHER DEFECTS NOTED.
